# SDR VTZA97708

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 905
- System (JASC): 7400 · Ignition System
- Part: Pressure Switch
- Part number: 31057463
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6588 - IAD-PIT - AIRCRAFT RETURNED TO GATE DUE TO LEFT AUTO RE-IGNITION WOULD NOT TEST.  MAINTENANCE INSPECTED AND OPENED DMI 41172, MEL 74-5.  MAINTENANCE CLOSED DMI 41172 ON 01-01-98 BY REMOVING AND REPLACING PRESSURE SWITCH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
